# SDR SWIA200413189

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,345 hours, 32,562 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S STALL WARNING SHAKER INOP.  REPAIRED BROKEN WIRE NEAR SHAKER CONNECTOR ON CONTROL COLUMN OF FIRST OFFICER'S SIDE.  OPS CHECKS GOOD.
